Progesterone cream makes me itchy.

The following was a question submitted via comment on a previous blog post. To read that post, click here.
Ask Larry:
Question: I am going through perimenopause and started compounded armour thyroid (15 mg); topical creme form of estradiol/testosterone and progesterone about 3 years ago and had problems with itching and rashes from the get go. The physicians assistant and then my doctor said it was just my hormones and adjusted the dosage a couple of times but the itching got worse and was sp…

Written by Newport Beach Compounding Center Staff

As one of the most experienced compounding pharmacies in Newport Beach, We provide a valuable service working together with physicians and patients to create medications tailored to specific requirements. We are specialists in the art and science of pharmacy compounding. Our Team of experts can meet all of your unique pharmaceutical needs.

No Comments Yet.

Leave a Reply

You must be logged in to post a comment.